# SDR CALA9901672

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 720e
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING ROOT L/E TO BODY LOWER SUPPORT WEB CRACKED AT NUT PLATE HOLE, FS 720E, STRINGER 21R.  THE CRACK WAS 1 INCH LONG.  THE CRACKED AREA WAS CUT OUT, FILLER AND DOUBLER WAS INSTALLED IAW SRM 51-40-2 AND 51-30-2.
